# SDR UPS97822858

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042N
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FITTING HAS EXFOLIATION CORROSION RT W/W FS 879 ABOVE LONG 24 FWD SIDE.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 8 AND 51-1-20.
